Hi, I am 22 years old and I moved to China 4 months ago. It is winter now and since winter began, my periods have not been regular. More than that, I have been getting my periods more than once. tbh, 3 times in one month. I have consulted a doctor and she gave me pregnancy pills which I was regularly taking until I missed one day. Since then, I stopped taking the pills and after that I got my periods again. Now, I am afraid that something must be seriously wrong with me. Please help me. Oh and the docotr diagnosed me as hormonal imbalance and said there was nothing to worry about. Should I go see the doctor again?? Am I making a bigger deal out of this?? Please help me. Oh and I am a virgin.
Welcome to ehealthforum.
The bleeding that you experienced after stopping the hormonal pills could have been the withdrawal bleeding (which is normal to occur). Consider reporting your symptoms to your treating doctor/gynecologist and go ahead with further evaluation to look for underlying cause for your symptoms and get started on appropriate treatment as indicated (based on examination findings and investigations results) to help you control the symptoms and regulate your periods. Consider being in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.